# SDR AWXA0001014

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM STA 312 RBL 12 - LBL 12 TOP OF FLOOR BEAM WENT OUT OF LIMITS AFTER CORROSION REMOVAL. REMOVED UPPER TEE AT STA 312 LBL 18 TO RBL 22 AND A STIFFENER AT BETWEEN STA 312 AND 328 LBL 12 IAW SRM 51-40-02; FABED AND INSTALLED CHORD IAW 53-10-51 FIG 205 AND REINSTALLED STIFFENER IAW 51-40-02
